We study the lower semicontinuous envelope of variational functionals under nonstandard growth conditions of (p; q)-type. If the growth exponent is piecewise constant, i.e., p(x) = p_i on each set of a smooth partition of the domain, we prove measure and representation property of the relaxed functional. We then extend the previous results by considering p(x) uniformly continuous on each set of the partition. We finally give an example of energy concentration in the process of relaxation.

Relaxation of variational functionals with piecewise constant growth conditions / MUCCI D.. - In: JOURNAL OF CONVEX ANALYSIS. - ISSN 0944-6532. - 10:2(2003), pp. 295-324.

Relaxation of variational functionals with piecewise constant growth conditions

MUCCI, Domenico
2003

Abstract

We study the lower semicontinuous envelope of variational functionals under nonstandard growth conditions of (p; q)-type. If the growth exponent is piecewise constant, i.e., p(x) = p_i on each set of a smooth partition of the domain, we prove measure and representation property of the relaxed functional. We then extend the previous results by considering p(x) uniformly continuous on each set of the partition. We finally give an example of energy concentration in the process of relaxation.
Relaxation of variational functionals with piecewise constant growth conditions / MUCCI D.. - In: JOURNAL OF CONVEX ANALYSIS. - ISSN 0944-6532. - 10:2(2003), pp. 295-324.
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11381/1456091
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 6
  • ???jsp.display-item.citation.isi??? 6
social impact